U.S. doctors online nowAsk doctors free
PA
A male asked:

Took levaquin (levofloxacin) now shoulder pain tendinitis joint pain. how do i gain my recovery i can't move my arms enough anymore..

1 doctor answer2 doctors weighed in
Dr. Edward Hellman
Orthopedic Surgery 30 years experience
Be seen: I would be seen immediately to determine the specific reason you are having difficulty raising your arms. Levaquin (levofloxacin) is sometimes associated with tendon and ligament ruptures and you may have a rotator cuff tear.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 21, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.